# SDR DL76L992339

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1 Engine
- Part time: 32,069 hours
- Stage of operation: CL
- Nature of condition: C, D
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF HAD BIRD STRIKE LT ENGINE.  ENGINE VIBS WENT AS HIGH AS 4.0.  SUSPECTED DAMAGE, DIVERTED FLT TO FRA FOR INSP AND REPAIRS.  LT ENGINE WAS NOT SHUTDOWN, A/C LANDED SAFELY.  FOUND 3 FAN BLADES DAMAGED, FOUND BIRD STRIKE ON RT ENGINE.  REQUIRED REPAIRS AND BORO INSPECTION.  BORO INSPECTION OF RT ENG WAS GOOD, NO DAMAGE FOUND.  (S/N 727718).
